Home
ALEVE Pain Relief Liquid Gels, Strength to Last Up to 12 Hours, Naproxen Sodium 220mg

Shoppers Drug Mart
ALEVE Pain Relief Liquid Gels, Strength to Last Up to 12 Hours, Naproxen Sodium 220mg
From Aleve
Current price: $10.99
Loading Inventory...
Size: 20.0 ea
*Product information may vary - to confirm product availability, pricing, shipping and return information please contact Shoppers Drug Mart
Québec regulation does not allow pharmacist-owners to award PC Optimum bonus points on any medication or activity related to the practice of pharmacy.
- • Fast-acting, long-lasting pain relief for up to 12 hours with just 1 pill • Relieves pain such as arthritis, pain of inflammation, joint & body, muscular ache, backache, headaches, migraine and menstrual cramps. • #1 Selling 12-Hour Pain Relief Pill* (*data on file) • Comes in a soft, liquid filled capsules. • Each liquid capsule contains 220mg of Naproxen Sodium.
- • Adults (12 - 65 years): 1 capsule every 8 – 12 hours. Adults over 65 years: 1 capsule every 12 hours. Do not take more than 2 capsules in a 24 hour period. Take with a full glass of water.. •●Relieves ▪ arthritis pain▪ pain of inflammation ▪ stiffness of rheumatic conditions ▪ joint and body pain ▪ muscular ache ▪backache ▪headache ▪migraine pain ▪toothaches ▪pain of dental extractions ▪pain of menstrual cramps ●Reduces fever..
- • Medicinial Ingredients: Naproxen Sodium 220mg. • Non Medicinial Ingredients: FD&C Blue No. 1, gelatin, glycerin, hypromellose, lactic acid, mannitol, polyethylene glycol, povidone, propylene glycol, sorbitan, sorbitol, titanium dioxide, water.